# SDR ASOA2014020409846

- Difficulty date: January 5, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 38,046 hours, 33,983 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE ON FRAME AND FLOOR STRUCTURE AT BS 193 IS CRACKED IN RADIUS.  REMOVED AND INSTALL NEW ANGLE IAW SRM 51-42-06.
